Re: Too high a dosage of Armour.. symptoms?
When ever you titrate your supplementation up a notch you need to keep an eye out for lingering symptoms. Your first 2 weeks after starting a new dose your body is in a honeymoon phase. You may feel hyperT. However after 2 weeks your blood levels will be at equilibrium and true residual symptoms will arise. This means if you have persistant hyperT symptoms at week 4 on a new medication dosage you need to go and get your blood work redrawn.
Remember on Armour the TSH is useless. You must focus on your symptoms and FT levels.
Heart: Palpitations and/or fast heart rate, and high blood pressure
Thermal Control (body temperature): Heat intolerance, warm moist skin (body sweating with out exertion), Hot flashes/flushing, rash
Neurological effects: Nervousness, anxiety, insomnia, and staring gaze
General Physical effects: Breathlessness, diarrhea, weight loss, constant hunger, light or absent menstrual periods, fatigue (muscle and mental), trembling hands, and hair loss
Now some of these are hypoT symptoms as well. The dangerous hyperT symptoms are the heart effects and excessive weight loss.
If we learn by our mistakes, I am working on one hell of an education.